# SDR SWAA2024080705898

- Difficulty date: June 26, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY INTERCOSTAL BS767+10 S-27R WL150<[01] EVALUATED CORROSION ON INTERCOSTAL BS 767-787 S-27R WL 150; WAS FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW INTERCOSTAL AT BS 767 TO 787 STR 27R WL 150 PER SRM 53-00-04-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A8130 REV: B;[02] VERIFIED CORRECTIVE ACTION 1
